# SDR DALA2024112211136

- Difficulty date: November 19, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 76,817 hours, 9,725 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 PRESSURE IND (103MJ)/PSCU(5MJ). CORRECTIVE ACTION: REPLACED PROX SENSOR. OK FOR SERVICE. (0667532)
